# SDR SWAA2022022420452

- Difficulty date: November 16, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 46,300 hours, 31,108 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H OUTBD AFT FLAP I/B CORNER IS DELAM. LOCATION - OB AFT FLAP IB AFT CORNER 1.375' X 1.00' UPPER SKIN. / APPLIED PERMANANT REPAIR TO L/H OUTBD AFT FLAP I/B CORNER UPPER SKIN I.A.W. B737-700 SRM'S 57-53-01-2R-4 REV 69 & 51-70-10-2R-0 REV 69 & 57-53-01-01-4 REV 69 AND B737-700 AMM 51-21-99-300-801 REV 69 (A23636) (A68685) (A50390) (A36262) (A20069) (A14224)
